# SDR SWIA201128858

- Difficulty date: December 9, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 24,424 hours, 20,628 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE AFTER SELECTING GEAR UP.  (FLT 5630)  REPAIRED NLG SENSOR BRACKET.
